| Catalog Number |
115-547 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "ruptured" and "capsular contracture".
Event or Problem Description
Healthcare professional reported "ruptured".Healthcare professional reported "capsular contracture".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d1, d4, h4.
Event or Problem Description
Healthcare professional reported "ruptured".Healthcare professional reported "capsular contracture and recalled implant".This record is for the left side.Device was explanted and replaced.
Event or Problem Description
Healthcare professional reported left side rupture and capsular contracture, baker grade unknown.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: the device is analyzed through visual inspection, microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: rupture: observed opening through microscopic inspection assessed as an unidentified tear.No further actions are required as it is not related to the manufacturing process.Capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.Anxiety - product/ procedure: unable to observe through visual inspection as it is a physiological phenomenon.Additional observations noted during the device analysis was creases.None of these are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.